# SDR DLM90060093

- Difficulty date: January 31, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N909DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53389
- Aircraft time: 29,789 hours, 15,451 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure Switch
- Part number: 1500P0228
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO CVG BECAUSE THE AIRCRAFT FAILED TO PRESSURIZE.  FLOW LIGHT AND NO MODE LIGHT ILLUMINATED WITH CR POWER SELECTED.  OUTFLOW VALVE DROVE FULL CLOSED AND NO AIR FLOW FROM PACKS.  REPLACED NUMBER 1 ENGINE AUTO PRESS DIFF SWITCH.  CHECKS OK.
